# SDR AALA20130917001

- Difficulty date: September 16, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 41,518 hours, 6,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FS EXTERIOR EMERGENCY LIGHT JUST AFT OF RT WING TE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT JUST AFT OF TE ON RT SIDE OF AIRCRAFT.  OPERATIONS CHECKED NORMAL.
